# SDR HALA2019082200351

- Difficulty date: August 21, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N481HA
- Make and model: Boeing 717-200
- Aircraft serial: 55126
- Aircraft time: 28,398 hours, 66,534 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRE L-A FAULT SHOWS ON STATUS PAGE.   REMOVED AND REPLACED NR 1 ENG FIRE LOOP A PER AMM 26-11-00. TEST GOOD. OK FOR SERVICE.
